# SDR WX0A073166

- Difficulty date: May 25, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N906NV
- Make and model: Boeing 757204
- Aircraft serial: 27236
- Aircraft time: 70,040 hours, 24,752 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Spring
- Part number: 161N50213
- Condition: Missing
- Location: Left Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG UP LATCH HOOK AFT SPRING IS MISSING.
